| Model Number |
VICM513.7 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated a 13.7mm vicm513.7 implantable collamer lens of a -8.5 diopter, tore/broke during loading.The problem was resolved.Cause of the event was a user error, with the device not failing to perform as intended.Status of the eye is reported as, "eye is quiet.".
Additional Manufacturer Narrative
A4-a6:unk.H6: user error.Claim# (b)(4).
Additional Manufacturer Narrative
B3 - date is "21-dec-2023"; on initial mdr, should be corrected to "10-nov-2023.